Gaussian approximation of solutions of the Fokker–Planck equation
Doklady Akademii Nauk, Tome 335 (1994) no. 1, pp. 32-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_1_a8,
author = {M. H. Kharrasov and A. U. Abdullin},
title = {Gaussian approximation of solutions of the {Fokker{\textendash}Planck} equation},
journal = {Doklady Akademii Nauk},
pages = {32--34},
year = {1994},
volume = {335},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_1_a8/}
}
M. H. Kharrasov; A. U. Abdullin. Gaussian approximation of solutions of the Fokker–Planck equation. Doklady Akademii Nauk, Tome 335 (1994) no. 1, pp. 32-34. http://geodesic.mathdoc.fr/item/DAN_1994_335_1_a8/